Add like
Add dislike
Add to saved papers

A Case of Severe Sprue-Like Enteropathy Associated With Valsartan.

Olmesartan sprue-like enteropathy is an adverse drug reaction that mimics the appearance of celiac disease and is related to the use of olmesartan. We present the case of a 71-year-old female with severe enteropathy attributed to celiac disease for 5 years that improved only after valsartan cessation. This is the first case associating valsartan with sprue-like enteropathy.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app